We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I am curious about starting the Mini Pill. (progesterone only) I am still BFing and have not had yet had a post pardom period. I was wondering what effects I should expect on the Mini Pill. (Besides birth control obviously) Any weight gain or loss? Would it help me even out my hormones? Since I have not had a PP AF would it cause me to start bleeding? Any input is appreciated!! Thanks in advance!!
If you are in a state of breastfeeding infertility, starting a hormonal contraceptive will interrupt that. So yes, you'll probably start ovulating again and having periods (at least breakthrough spotting of some sort.) AF shouldn't be too heavy though. The mini pill works by keeping the lining of your uterus thin so that implantation can't occur. Weight gain is a possibility, everyone metabolizes the drug differently.
Just be sure to read through the Patient Information Sheet on whichever form of the mini Pill you're considering. All the risks and possible side effects are listed there.